# SDR AU961127

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7320 · Fuel Controlling System
- Part: Lever
- Part number: 3010466
- Condition: Broken
- Location: Eng,Fuel Control
- Component: 3244834
- Stage of operation: CR
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL CONTROL UNIT LEVER BROKEN OFF AT BASE - ENGINE RETURNED TO FLIGHT IDLE - SUSPECT PRE-EXISTING CRACK CAUSED BY IMPACT
